# SDR DALA2025120808943

- Difficulty date: December 5, 2025
- Submitted: December 8, 2025
- Operation: Air carrier
- Aircraft: N688DL
- Make and model: Boeing 757232
- Aircraft serial: 27587
- Aircraft time: 83,072 hours, 35,968 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Iced
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 688 MULTIPLE ERRONEOUS L FWD ENT DOOR EICAS MSGS ON TAXI-IN. DOOR WAS IN FACT NOT OPEN.   REMOVED CHUNK OF ICE FROM PROX SWITCH. NOW CKS OK. (7788632)
